Free Access
Issue
ESAIM: PS
Volume 11, February 2007
Special Issue: "Stochastic analysis and mathematical finance" in honor of Nicole El Karoui's 60th birthday
Page(s) 248 - 263
DOI https://doi.org/10.1051/ps:2007017
Published online 19 June 2007
  1. M. Abramowitz and I.A. Stegun, Handbook of Mathematical Functions. Dover, New York (1972).
  2. O.E. Barndorff-Nielsen, Information and Exponential Families. Wiley, New York (1978).
  3. M. Casalis, The 2d + 4 simple quadratic natural exponential families on Formula . Ann. Statist. 24 (1996) 1828–1854. [CrossRef] [MathSciNet]
  4. P. Feinsilver, Some classes of orthogonal polynomials associated with martingales. Proc. A.M.S. 98 (1986) 298–302.
  5. W. Feller, An Introduction to Probability Theory and Its Applications. Vol. I, Wiley (1966a).
  6. W. Feller, An Introduction to Probability Theory and Its Applications. Vol. II, Wiley (1966b).
  7. Y. Fujikoshi and R. Shimizu, Asymptotic expansions for univariate and multivariate distributions. J. Multivariate Anal. 30 (1989) 279–291. [CrossRef] [MathSciNet]
  8. P. Hall, Polynomial Expansion of Density and Distribution Functions of Scale Mixtures. J. Multivariate Anal. 11 (1981) 173–184. [CrossRef] [MathSciNet]
  9. B. Jorgensen, The Theory of Dispersion models. Chapman & Hall, London (1997).
  10. J. Keilson and F.W. Steutel, Mixtures of distributions, moment inequalities and measures of exponentiality and normality. Ann. Probab. 2 (1974) 112–130.
  11. R. Koekoek and R.F. Swarttouw, The Askey-scheme of hypergeometric orthogonal polynomials and its q-analogue, Report no. 94-05, Delft University of Technology, Faculty of Technical Mathematics and Informatics (1994).
  12. G. Letac, Lectures on natural exponential families and their variance functions. Instituto de matemática pura e aplicada: Monografias de matemática 50, Río de Janeiro, Brésil (1992).
  13. J. Meixner, Orthogonal Polynomsysteme mit einer besonderen Gestalt der erzengenden Function, J. London Math. Soc. 9 (1934) 6–13.
  14. C.N. Morris, Natural exponential families with quadratic variance functions. Ann. Statist. 10 (1982) 65–82. [CrossRef] [MathSciNet]
  15. D. Pommeret, Orthogonal polynomials and natural exponential families. Test 5 (1996) 77–111. [CrossRef] [MathSciNet]
  16. D. Pommeret, Multidimensional Bhattacharyya Matrices and Exponential Families. J. Multivariate Anal. 63 (1997) 105–118. [CrossRef] [MathSciNet]
  17. J.C.W. Rayner and D.J. Best, Smooth Tests of Goodness of Fit. Oxford University Press, New York (1989).
  18. R.F. Serfozo, Random Time Transformations of Semi-Markov Processes. Ann. Math. Statist. 42 (1971) 176–188. [CrossRef] [MathSciNet]
  19. R. Shimizu, Error bounds for asymptotic expansion of the scale mixture of the normal distribution. Ann. Inst. Statist. Math. 39 (1987) 611–622. [CrossRef] [MathSciNet]
  20. R. Shimizu, Expansion of the Scale Mixture of the Multivariate Normal Distributions with Error Bound Evaluated in the L1-Norm. J. Multivariate Anal. 5 (1995) 126–138. [CrossRef]
  21. R. Shimizu and Y. Fujikoshi, Sharp error bound for asymptotic expansions of distribution functions for scale mixture. Ann. Inst. Statist. Math. 49 (1997) 285–297. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.